RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1992, Volume 194, Pages 48–58 (Mi znsl5005)  

This article is cited in 4 scientific papers (total in 4 papers)

Convergence on variation of one-dimensional image-measures

Yu. A. Davydov


Full text: PDF file (419 kB)

English version:
Journal of Mathematical Sciences, 1995, 75:5, 1903–1909

Bibliographic databases:

Document Type: Article
UDC: 519.2

Citation: Yu. A. Davydov, “Convergence on variation of one-dimensional image-measures”, Problems of the theory of probability distributions. Part 12, Zap. Nauchn. Sem. LOMI, 194, Nauka, St. Petersburg, 1992, 48–58; J. Math. Sci., 75:5 (1995), 1903–1909

Citation in format AMSBIB
\Bibitem{Dav92}
\by Yu.~A.~Davydov
\paper Convergence on variation of one-dimensional image-measures
\inbook Problems of the theory of probability distributions. Part~12
\serial Zap. Nauchn. Sem. LOMI
\yr 1992
\vol 194
\pages 48--58
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1175736}
\transl
\jour J. Math. Sci.
\yr 1995
\vol 75
\issue 5
\pages 1903--1909
\crossref{https://doi.org/10.1007/BF02365081}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5005
  • http://mi.mathnet.ru/eng/znsl/v194/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. E. Aleksandrova, V. I. Bogachev, A. Yu. Pilipenko, “On the convergence of induced measures in variation”, Sb. Math., 190:9 (1999), 1229–1245  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Alexandrova D., Bogachev V., Pilipenko A., “On the convergence in variation for the images of measures under differentiable mappings”, C R Acad Sci Paris Sér I Math, 328:11 (1999), 1055–1060  crossref  zmath  isi
    3. Theory Probab. Appl., 51:2 (2007), 256–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Kulik A.M., “Exponential ergodicity of the solutions to SDEs with a jump noise”, Stochastic Process Appl, 119:2 (2009), 602–632  crossref  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:43
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019